- -

Some new efficient multipoint iterative methods for solving nonlinear systems of equations

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Some new efficient multipoint iterative methods for solving nonlinear systems of equations

Show simple item record

Files in this item

dc.contributor.author Lotfi, T. es_ES
dc.contributor.author Bakhtiari, P. es_ES
dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Mahdiani, K. es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.date.accessioned 2016-06-09T06:19:30Z
dc.date.available 2016-06-09T06:19:30Z
dc.date.issued 2015-09-02
dc.identifier.issn 0020-7160
dc.identifier.uri http://hdl.handle.net/10251/65553
dc.description.abstract It is attempted to put forward a new multipoint iterative method of sixth-order convergence for approximating solutions of nonlinear systems of equations. It requires the evaluation of two vector-function and two Jacobian matrices per iteration. Furthermore, we use it as a predictor to derive a general multipoint method. Convergence error analysis, estimating computational complexity, numerical implementation and comparisons are given to verify applicability and validity for the proposed methods. es_ES
dc.description.sponsorship This research was supported by Islamic Azad University - Hamedan Branch, Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 and Universitat Politecnica de Valencia SP20120474. en_EN
dc.language Inglés es_ES
dc.publisher Taylor & Francis: STM, Behavioural Science and Public Health Titles es_ES
dc.relation Islamic Azad University - Hamedan Branch, Ministerio de Ciencia y Tecnologia MTM2011-28636-C02-02 es_ES
dc.relation Universitat Politecnica de Valencia SP20120474 es_ES
dc.relation.ispartof International Journal of Computer Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject 65H10 es_ES
dc.subject 65D30 es_ES
dc.subject Computational complexity es_ES
dc.subject Matrix es_ES
dc.subject LU factorization es_ES
dc.subject Nonlinear systems es_ES
dc.subject Multipoint iteration es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Some new efficient multipoint iterative methods for solving nonlinear systems of equations es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1080/00207160.2014.946412
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Lotfi, T.; Bakhtiari, P.; Cordero Barbero, A.; Mahdiani, K.; Torregrosa Sánchez, JR. (2015). Some new efficient multipoint iterative methods for solving nonlinear systems of equations. International Journal of Computer Mathematics. 92(9):1921-1934. doi:10.1080/00207160.2014.946412 es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://dx.doi.org/10.1080/00207160.2014.946412 es_ES
dc.description.upvformatpinicio 1921 es_ES
dc.description.upvformatpfin 1934 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 92 es_ES
dc.description.issue 9 es_ES
dc.relation.senia 296763 es_ES


This item appears in the following Collection(s)

Show simple item record